# SDR NOCA01710

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825H
- Part serial: C0572
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE RT GEN OFF DISPLAYED, RT GEN OFF LIGHT ILLUMINATED, GENERATOR SWITCH RESET DID NOT CORRECT CONDITION.  REMOVED AND REPLACED THE RT ENGINE IDG AS PER MM 24-11-01.  IDG OPS CHECKS AND LEAK CHECK OK.
